Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the realizability of singular cohomology groups


Authors: Daniel M. Kan and George W. Whitehead
Journal: Proc. Amer. Math. Soc. 12 (1961), 24-25
MSC: Primary 55.99
MathSciNet review: 0123319
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.99

Retrieve articles in all journals with MSC: 55.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123319-6
Article copyright: © Copyright 1961 American Mathematical Society